# SDR A6WA200440007

- Difficulty date: January 13, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 33,000 FEET, LEFT SIDE WINDOW SHATTERED 'PRESSURIZATION SPIKED DOWN 500 FEET THEN STABILIZED.  AIRCRAFT EN ROUTE FROM ICT TO ATL.  REMOVED AND REPLACED LEFT SIDE WINDOW PER AMM 56-12-01.  (M)
